Day 2 Loss of Apetite, Headache, and Some Vomiting. is This Normal?

Surgery day I felt drugged up, didnt feel at all bad. Day one, I was up moving around a bit and was feeling better. Day 3, I woke up with a headache, a little dizziness, and even vomited a couple of times. My breasts are not hot and I have no fever. is this normal?

Doctor Answers (3)

Pan medication after surgery

+2

Pain medication can cause loos of appetite, nauseous, etc.. you may want to back off the pain meds or see your doctor


Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Not normal to feel worse at three days post-op

+2

Headache, nausea and vomiting are side effects of some pain medications, like Percocet and Vicodin.  Most patients will not get all or most of these effects, but they can be miserable if they occur.  Best to call your doctor and check in.  If this is a pain medicine side effect, there are alternatives available.

Michael S. Hopkins, MD
Albuquerque Plastic Surgeon
5.0 out of 5 stars 42 reviews

Day 2 Loss of Appetite, Headache, and Some Vomiting. is This Normal?

+2

These symptoms could be side effects of pain medicines. There is not enough info here to make a more educated guess, but I would not call this "normal" and a call into your surgeon could be appropriate. 

All the best. 

Jourdan Gottlieb, MD
Seattle Plastic Surgeon
4.5 out of 5 stars 31 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.